MathSciNet Relay Station
MathSciNet bibliographic data
MR1293878 53C25 (53C30)
Boyer, Charles P.; Galicki, Krzysztof; Mann, Benjamin M. The geometry and topology of $3$-Sasakian manifolds. J. Reine Angew. Math. 455 (1994), 183–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement